question-icon

What causes back pain, ammonia taste and smell while on Suboxone?

default
Posted on Tue, 17 May 2016
Question: I have a strong ammonia taste and smell. I don't have any back pain urine is clear, but I am really tired. I use colloidal silver and take certain supplements and I'm on Suboxone 3mgs (down from almost 18mg in just a little over a month). I've had what feels like anxiety but nothing I can't handle. Any ideas on what this might be? Thank you!
doctor
Answered by Dr. Alexander H. Sheppe (3 hours later)
Brief Answer:
Consultation

Detailed Answer:
Hello, and thanks for your question.

Ketamine can cause this sensation of ammonia taste/smell, and can also lead to fatigue. I would speak with your prescribing doctor about the need for continued use of ketamine, as it is a strong agent with several side effects that may not be right for you. I would also suggest cutting down on supplements, as there is no evidence many supplements actually benefit you, and may be interacting with your other drugs in such a way as to increase their side effect profile.

Please remember to rate and close this answer thread when you are finished and satisfied.

In the future, for continuity of care, I encourage you to contact me directly at my private link below. After you ask a direct question, it would be my pleasure to be your dedicated personal physician on this website. My name is Dr. Sheppe, and I am an XXXXXXX doctor working in New York City at NewYork-Presbyterian Hospital, ranked #1 for Psychiatry in the United States (tinyurl.com/psyrank). For a personalized comprehensive evaluation, treatment recommendations, and individual therapy, ask me at HealthCareMagic at this private link: tinyurl.com/DrSheppeAnswers
Above answer was peer-reviewed by : Dr. Prasad
doctor
Answered by
Dr.
Dr. Alexander H. Sheppe

Psychiatrist

Practicing since :2014

Answered : 2242 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes back pain, ammonia taste and smell while on Suboxone?

Brief Answer: Consultation Detailed Answer: Hello, and thanks for your question. Ketamine can cause this sensation of ammonia taste/smell, and can also lead to fatigue. I would speak with your prescribing doctor about the need for continued use of ketamine, as it is a strong agent with several side effects that may not be right for you. I would also suggest cutting down on supplements, as there is no evidence many supplements actually benefit you, and may be interacting with your other drugs in such a way as to increase their side effect profile. Please remember to rate and close this answer thread when you are finished and satisfied. In the future, for continuity of care, I encourage you to contact me directly at my private link below. After you ask a direct question, it would be my pleasure to be your dedicated personal physician on this website. My name is Dr. Sheppe, and I am an XXXXXXX doctor working in New York City at NewYork-Presbyterian Hospital, ranked #1 for Psychiatry in the United States (tinyurl.com/psyrank). For a personalized comprehensive evaluation, treatment recommendations, and individual therapy, ask me at HealthCareMagic at this private link: tinyurl.com/DrSheppeAnswers